Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Consistent chest pain only in certain positions, pain feels central and radiates towards breast, no results with ibuprofen. Suggestion?

Hey! I ve been having a chest pain for four weeks now. I can only feel it in certain positions, when my sternum opens, for instance, while stretching my arms. I can also feel it when I close my arms after having stretched them. The pain feels central, but it also stretches towards the left side of my breast . I was advised to take Ibuprofen for 1 week, but I cannot see any results. Should I see a doctor asap? Thank you!
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
The description is suggestive of muscle pain
You have not stated your age or risk factors. Was an ECG done?
If NSAID (Ibuprofen) is not helping, you can add a skeletal muscle relaxant.
If still not relieved, have a chest X-ray.
If you are 40+. have risk factors and normal ECG - go for an exercise ECG - for reassurance
Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor